# SDR DALA2023031401874

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 DAMAGE T IN REFERENCE NRC 00612: DENT WAS FOUND AT RH INBOARD MAIN FLAP LOWER NOSE SKIN APROX. MFSTA 227.28. CORRECTIVE ACTION: SUMMARY OF NRC 00614: RH INBOARD MAIN FLAP LOWER NOSE SKIN APROX . MFSTA 227.28 WAS REPAIRED PER PRI 606448-14 REV. 2 AND ER/A 606448-14 SECTION I: TIME LIMITED REPAIR REV. ORIGINAL. (2667517)
